# SDR SWAA2022021492538

- Difficulty date: April 4, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB R/H FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT BS 411 TO BS 415; 23RBL; WL 156. / REMOVED AND REPLACE FCB R/H FLOOR TO SIDEWALL SUPPORT B.S. 396-420 RBL 23. BAC 1496-444 7075-T62 LOT # 1316495-2 PER SRM 51-40-02 DWG 143A7902 DWG 143A7500 DWG 143A7505 AND SRM 51-40-10-2R-0 SRM 53-00-53-1A-2
